# SDR DALA2022042102785

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CUSTOMER REQUEST-TEMP INSTALL LT MLG ANCHORAGE FITTING TO FOM PER ER/A 598354-14D. CORRECTIVE ACTION: COMPLIED WITH DELTA EA 598354-14. (2204104)
